Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 32, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 25, 2018, 6:12 PM CDT for Portage County, Wood County, Wisconsin. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2018, 6:12 PM CDT (23:12 UTC)
- Expired
- Jul 25, 2018, 7:14 PM CDT
- In force
- 62 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Portage County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 121 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:15 PM CDT | HAIL 1 | Milladore, WI | VIA SOCIAL MEDIA. |
| Jul 25, 6:57 PM CDT | TSTM WND GST 46 | S Plover, WI | MAX WIND GUST. |
| Jul 25, 6:58 PM CDT | TSTM WND GST 40 | Stevens Point, WI | G35 KNOTS AT STE AWOS |
| Jul 25, 6:59 PM CDT | TSTM WND GST 46 | Plover, WI | MEASURED AT COOP OBSERVER WEATHER STATION. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
815
WUUS53 KGRB 252312
SVRGRB
WIC097-141-260030-
/O.NEW.KGRB.SV.W.0032.180725T2312Z-180726T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
612 PM CDT WED JUL 25 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Wood County in central Wisconsin...
Central Portage County in central Wisconsin...
* Until 730 PM CDT.
* At 611 PM CDT, a severe thunderstorm was located 8 miles north of
Wisconsin Rapids, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Biron, Jordan,
Park Ridge, Rudolph and Junction City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4446 8993 4463 8985 4453 8923 4424 8923
TIME...MOT...LOC 2311Z 289DEG 20KT 4452 8980
HAIL...1.00IN
WIND...60MPH
$$
AK4 follow-up statements
730
WWUS53 KGRB 252330
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
630 PM CDT WED JUL 25 2018
WIC141-252339-
/O.CAN.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Wood WI-
630 PM CDT WED JUL 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Other
strong thunderstorms are expected to move through the area early
this evening.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.
LAT...LON 4440 8973 4451 8973 4451 8975 4462 8977
4453 8923 4424 8923
TIME...MOT...LOC 2329Z 279DEG 24KT 4451 8965
$$
WIC097-260030-
/O.CON.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
630 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PORTAGE COUNTY...
At 629 PM CDT, a severe thunderstorm was located near Stevens Point,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Biron, Jordan,
Park Ridge, Junction City and Amherst Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4440 8973 4451 8973 4451 8975 4462 8977
4453 8923 4424 8923
TIME...MOT...LOC 2329Z 279DEG 24KT 4451 8965
HAIL...1.00IN
WIND...60MPH
$$
AK330
WWUS53 KGRB 252347
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
647 PM CDT WED JUL 25 2018
WIC097-260030-
/O.CON.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
647 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PORTAGE COUNTY...
At 645 PM CDT, a pair of severe thunderstorm were located over west-
central Portage County. These storms were moving east at 35 mph. One
storm was located over Stevens Point and the second storm was
located 15 miles west of Stevens Point.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Biron, Jordan,
Park Ridge, Junction City and Amherst Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4440 8973 4451 8973 4451 8975 4462 8977
4453 8923 4424 8923
TIME...MOT...LOC 2345Z 277DEG 22KT 4451 8951
HAIL...1.00IN
WIND...60MPH
$$
AK611
WWUS53 KGRB 260005
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
705 PM CDT WED JUL 25 2018
WIC097-260030-
/O.CON.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
705 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PORTAGE COUNTY...
At 702 PM CDT, a pair of severe thunderstorm were located 8 miles
northwest of Amherst and 5 miles west of Stevens Point. These storms
were moving east at 30 mph. A wind gust of 40 mph was reported at
Stevens Point Municipal Airport.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Jordan, Park
Ridge, Amherst Junction, Nelsonville and Polonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4445 8965 4450 8965 4461 8969 4453 8923
4441 8923
TIME...MOT...LOC 0002Z 261DEG 25KT 4456 8936
HAIL...1.00IN
WIND...60MPH
$$
AK875
WWUS53 KGRB 260014
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
714 PM CDT WED JUL 25 2018
WIC097-260023-
/O.CAN.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
714 PM CDT WED JUL 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PORTAGE COUNTY IS
CANCELLED...
The storms which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds in
excess of 30 mph and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.
LAT...LON 4445 8965 4450 8965 4461 8969 4453 8923
4441 8923
TIME...MOT...LOC 0012Z 289DEG 20KT 4454 8927
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:23 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 25, 2:23 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion...Corrected National Weather Service Green Bay WI 223 PM CDT Wed Jul 25 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 223 PM CDT Wed Jul 25 2018 The main forecast concern to be on thunderstorm threat late this afternoon/evening as a cold front approaches. There are several outdoor events that will need to be monitored as some of these storms could become strong to severe. Pretty much all of northeast WI continues to reside in a slight chance of severe thunderstorms. The 19Z MSAS surface analysis showed the cold front stretched from the MN Arrowhead southwest to east-central MN to northeast NE. Showers and thunderstorms have finally popped up over the southern half of MN along the frontal boundary with an isolated storm over far northwest WI along a lake breeze boundary. Showers/scattered thunderstorms are expected to sweep across northeast WI this evening as the cold front and associated shortwave trough move into the area. There remains a slight risk of severe thunderstorms due to marginal instability (MUCAPES of 1000-1500 J/KG) and strong shear (35-40 knots). There is also additional lift provided by the left exit region of the upper jet. The question remains as to whether we can destabilize enough later this afternoon to allow storms to become more widespread. Even if thunderstorms do not become severe, there could be gusty winds accompanying the stronger storms that could impact outdoor events this evening. Latest timing would have storms impacting central WI from 21Z-03Z and eastern WI from 00Z-06Z. A wind shift to the west-northwest, cooler and drier air to then overspread northeast WI overnight with min temperatures in the lower to middle 50s north-central WI, mainly lower 60s east-central WI. A cool, cyclonic flow to be left over the western Great Lakes region on Thursday behind the departed cold front/shortwave trough. Any brief breaks in the clouds should quickly fill in (cumulus deck) and as temperatures try to warm with the cooler air aloft, anticipate shower chances to increase from slight chance south to chance north. Max temperatures will only range from around 60 degrees in the cooler spots of north-central WI, to mainly lower 70s toward east-central WI. .LONG TERM...Thursday Night Through Wednesday Issued at 223 PM CDT Wed Jul 25 2018 The long term remains fairly uncertain. Cyclonic flow aloft will continue through most of the period. Surface high pressure will be in place for much of the early portions of the extended before a large mid-wave trough reaches Wisconsin late Saturday into Sunday, bringing with it the best chance for widespread rain and thunderstorms in the region. After this, northwest flow aloft will bring in several additional rounds of potential rainfall in a fairly low confidence period. Friday will have a fairly decent shot at being mostly dry as a weak high pressure system sits across the region. There will be a small chance to see some shower development along the lakeshore as the lake breeze sets up, along with a chance for a rumble of thunder in a stronger shower, but no strong or severe storms are expected. Saturday afternoon models bring a significant midlevel trough through the region. This will bring an accompanying chance for rain starting Saturday and lasting into much of Sunday. While thunderstorms are certainly possible for this event, trends currently do not favor strong or severe storms. Next work week will be a low confidence period as the models diverge on when rain and showers will setup each day, but do bring periodic chances of rain to the area. Temperatures will be below normal for the beginning of the extended on Friday and rise closer to normal by the beginning of next week. && .AVIATION...for 18Z TAF Issuance Issued at 1152 AM CDT Wed Jul 25 2018 Broken to overcast mid-level deck is overspreading the region ahead of a cold front positioned over central Minnesota. Showers have dried up ahead of the front early this afternoon. However, thunderstorms remain expected to impact the region from late this afternoon into the evening and is the most significant aviation weather concern through the taf period. Thunderstorm coverage and timing remain uncertain due to the widespread mid-level clouds currently overhead. Did not stray too much from the previous forecast as a result. Any storms will have potential to produce strong and gusty winds. Some MFVR or IFR ceilings may work into the north late tonight in the wake of a cold front before spreading southeast into central and far northeast WI during the morning. .KOSH...Broken mid-level clouds are anticipated to be present through much of the afternoon ahead of a cold front as winds shift to the southwest and increase to about 9 kts. Timing of thunderstorms later today remains problematic, due to the current cloud cover and impact on developing instability. Due to the uncertainty of evolution, stayed close to the previous forecast, with the most likely time for thunderstorms at KOSH being 00Z- 04Z. After some clearing behind the cold front late tonight, low end vfr clouds are expected to sweep into KOSH from the northwest, mainly after mid-morning on Thursday. Northwest winds are also expected to become gusty by midday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......Uhlmann AVIATION.......MPC
Hazardous weather outlook, Jul 25, 2:28 PM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 228 PM CDT Wed Jul 25 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 228 PM CDT Wed Jul 25 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Clusters of thunderstorms are forecast to spread east across the area late this afternoon into this evening. A few of the storms could produce damaging winds and hail. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is also a chance of thunderstorms Sunday afternoon. The potential for severe weather with these storms remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed during the late afternoon and evening. Spotters are requested to report any hail or wind gusts over 40 mph to the National Weather Service in Green Bay. LMZ521-522-541>543-261930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 228 PM CDT Wed Jul 25 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are expected at times from late afternoon until a few hours past midnight. The storms will produce dangerous lightning and gusty winds, and pose a hazard to boaters on the bay and lake. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The probability for widespread hazardous weather is low. Kallas/Uhlmann
In the hours before
Special weather statement, Jul 25, 5:19 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
519 PM CDT WED JUL 25 2018
WIZ020-031-037-038-252315-
Waupaca WI-Shawano WI-Outagamie WI-Menominee WI-
519 PM CDT WED JUL 25 2018
...STRONG THUNDERSTORM MOVING ACROSS NORTHERN WAUPACA COUNTY...
At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Clintonville, or 19 miles southwest of Shawano, moving
east at 35 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Shawano, Clintonville, Embarrass, Navarino Wildlife Area, Keshena,
Legend Lake, Belle Plaine, Bonduel, Red River and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Wisconsin.
LAT...LON 4451 8906 4491 8897 4487 8849 4486 8849
4485 8848 4485 8831 4448 8835
TIME...MOT...LOC 2218Z 276DEG 23KT 4464 8893
AKSpecial weather statement, Jul 25, 5:23 PM CDT, 49 minutes before
Special Weather Statement National Weather Service Green Bay WI 523 PM CDT WED JUL 25 2018 WIZ030-035-252315- Marathon WI-Wood WI- 523 PM CDT WED JUL 25 2018 ...STRONG THUNDERSTORM MOVING INTO NORTHWEST WOOD COUNTY... At 521 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Shortville, or 12 miles east of Neillsville, moving east at 35 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Marshfield, Hewitt, Sherry, Auburndale, Vesper, Arpin, North Wood County Park, Blenker, Bakerville and Powers Bluff County Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for central Wisconsin. LAT...LON 4472 9032 4473 8992 4448 8987 4446 9031 TIME...MOT...LOC 2221Z 260DEG 20KT 4456 9034 AK
Special weather statement, Jul 25, 5:35 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
535 PM CDT WED JUL 25 2018
WIZ010-011-019-252315-
Langlade WI-Oneida WI-Forest WI-
535 PM CDT WED JUL 25 2018
...SPECIAL WEATHER STATEMENT...
At 534 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Parrish, or 12 miles southeast of Rhinelander,
moving east at 30 mph.
Winds in excess of 30 mph, small hail and brief heavy rain will
be possible with this storm.
This strong thunderstorm will be near...
Crandon around 615 PM CDT.
Other locations impacted by this storm include Lennox, Post Lake,
Enterprise, Pelican Lake, Nashville, Mole Lake, Elcho, Monico and
Summit Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4567 8890 4538 8879 4538 8927 4552 8943
4555 8943 4556 8944 4556 8947
TIME...MOT...LOC 2234Z 265DEG 25KT 4548 8925
EckbergLocal storm report, Jul 25, 5:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/25/2018 M44 MPH WOOD WI ASOS
G38 KNOTS AT MFI ASOS
&&
TIMKSpecial weather statement, Jul 25, 5:46 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Green Bay WI 546 PM CDT WED JUL 25 2018 WIZ030-035-036-252330- Marathon WI-Wood WI-Portage WI- 546 PM CDT WED JUL 25 2018 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN WOOD COUNTY... At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near Marshfield, or 20 miles northwest of Wisconsin Rapids, moving east at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Marshfield, Knowlton, Hewitt, Sherry, Auburndale, Junction City, Arpin, Milladore, North Wood County Park and Blenker. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for central Wisconsin. LAT...LON 4475 8964 4451 8963 4451 9019 4472 9020 TIME...MOT...LOC 2244Z 265DEG 29KT 4461 9014 AK
Local storm report, Jul 25, 6:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/25/2018 M51 MPH WOOD WI ASOS
G44 KNOTS ON MFI ASOS
&&
TIMKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 4:13 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Jul 25, 4:19 PM CDT | Special Weather Statement | GRB | Lincoln | 56 min |
| Jul 25, 5:00 PM CDT | Special Weather Statement | GRB | Oneida | 60 min |
| Jul 25, 5:19 PM CDT | Special Weather Statement | GRB | Shawano | 56 min |
| Jul 25, 5:23 PM CDT | Special Weather Statement | GRB | Wood | 52 min |
| Jul 25, 5:35 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Jul 25, 5:46 PM CDT | Special Weather Statement | GRB | Wood | 44 min |
| Jul 25, 6:25 PM CDT | Special Weather Statement | GRB | Brown | 50 min |
| Jul 25, 6:34 PM CDT | Special Weather Statement | GRB | Wood | 41 min |
| Jul 25, 6:44 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.